# SDR ASAA2015121414270

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,478 hours, 10,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS ON THE GROUND FOR DEPARTURE FMC DISAGREE DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMC DISAGREE NO LONGER DISPLAYED.
